MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 3.6 ML, TRANSFER SET W/4 CLAVE¿, 2 TRI-CONNECTORS, BACK CHECK V; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 3.6 ML, TRANSFER SET W/4 CLAVE¿, 2 TRI-CONNECTORS, BACK CHECK V; STOPCOCK, I.V. SET
Catalog Number B33973
Medical Device Problem Codes Disconnection (1171); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.
 
Event or Problem Description
The event involved a 14" (36 cm) appx 3.6 ml, transfer set w/4 clave¿, 2 tri-connectors, back check valve, clamp (blue), vented cap where the customer reported that they had a defective tubing set that disconnects or separates.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation, however, the complaint of a separation on the b33973 can be confirmed based on correction actions that are current in place for product.The probable cause is due to a manual bonding error in manufacturing.Lot history review for lot 5916735 was reviewed and no relevant non conformities were found that would have led to the reported complaint.

Brand Name
14" (36 CM) APPX 3.6 ML, TRANSFER SET W/4 CLAVE¿, 2 TRI-CONNECTORS, BACK CHECK V
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
CS  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19029477
Report Number9617594-2024-00356
Device Sequence Number15214295
Product Code FMG
UDI-Device Identifier00887709123984
UDI-Public(01)00887709123984(17)270401(10)5916735
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33973
Device Lot Number5916735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
METHOTREXATE, MFR UNK; NORMAL SALINE, MFR UNK; SODIUM BICARBONATE, MFR UNK
Patient SexUnknown